# SDR ASAA2018070225253

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 4,178 hours, 1,004 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN PRESS WARNING ECAM CAME UP AFTER CABIN DOORS WERE CLOSED AND PACK WERE ON WITH APU BLEED AIR GROUNDED - YES. REF TSM 24-00-810-818-A, RESET CAB PRESS CTL 1 AND 2 , PERFORMED CPC 1 AND CPC 2 TEST IAW AMM 21-31-00 , TEST OKAY, NO FAULT NOTED. A/C OK FOR SERVICE.
